which caused me to gain about 20 lbs.I cant lose these 20 lbs now. Im exercising and watching what I eat. Does anyone know of any kind of diet pills I could take to jump start things? I use to take phentermine years ago and I did great on that.
There is a medication for migraines and/or pain, called Topamax, but be forwarned, it comes with many cognitive side effects, but you will lose weight like mad, but it may not be worth it. You will freeze while losing weight, I mean you will feel cold, most of the time! If you are on enough of it, anyway.
I was taking a smallish amount and lost weight when I did NOT want to, but people who take a larger amount than I usually lose a lot more weight.
Twenty pounds doesn't sound like that much, can you try to lose it on your own? Or is that impossible for you?
I don't know about diet meds, this is the only medication that I took (for pain) that caused weight loss. My doc had a man on Topamax and he took him off, they guy gained his lost 90 pounds back! So, my doc put him back on and he lost the 90 pounds again. That doesn't sound healthy to me, but I understand if you feel anxious to lose that weight.
Good luck, ask your doc for any updates in weight loss drugs, he/she should know what does and does not cause side effects,
If you're certain that a diet pill is your only chance of losing weight, I'd suggest that you return to the Dr that originally prescribed the phentermine and see if you can get another short term prescription for that. Mostly OTC diet pills do only one thing - make money for the company the that's promising the miracle weight loss! Watching what you eat and exercise are about the only thing that will help you lose weight. If you've been doing the same type of exercise for a while, it might prove beneficial to mix it up a little and "shock" your body out of the plateau it seems to have reached. Please don't waste your money on those diet pills. Try a new type of exercise class like Zumba or Jazzercise instead!
I agree with Lisa. Your money might be better spent in seeing a fitness instructor who can "wake up" your metabolism and get you burning calories. Any one that I've ever known to use weight loss pills has ended up regaining the weight. Best of luck to you! ElizaJane
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Dec 2011 • 2 answers
Updated 3 Jun 2012 • 4 answers
Updated 25 Nov 2017 • 5 answers
Updated 8 Apr 2016 • 2 answers
Updated 1 Dec 2018 • 2 answers